# SDR TRAX200600011

- Difficulty date: March 29, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 8,818 hours, 5,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING, EMERGENCY LIGHT AT SEAT 17 INOP
